# SDR SCNA20230525163

- Difficulty date: May 24, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N826SY
- Make and model: Boeing 737-8F2
- Aircraft serial: 34411
- Aircraft time: 50,416 hours, 27,602 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT 769274: DOOR 1R SLIDE IS NOT STORED CORRECTLY.  - - -  RESOLUTION: REMOVED AND RE-INSTALLED 1R EMERGENCY SLIDE IAW AMM 25-66-01 FIT CHECK GOOD.
